Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 8, Issue 2

Issues

Minimal almost convexity

Murray Elder
  • School of Mathematics and Statistics, University of St. Andrews, North Haugh, St. Andrews, Fife, KY16 9SS, Scotland.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Susan Hermiller
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/jgth.2005.8.2.239

Abstract

In this article we show that the Baumslag–Solitar group BS(1, 2) is minimally almost convex, or MAC. We also show that BS(1, 2) does not satisfy Poénaru’s almost convexity condition P(2), and hence the condition P(2) is strictly stronger than MAC. Finally, we show that the groups BS(1, q) for q ≥ 7 and Stallings’ non-FP3 group do not satisfy MAC. As a consequence, the condition MAC is not a commensurability invariant.

About the article

Received: 23 October, 2003

Revised: 20 April, 2004

Published Online: 2005-07-27

Published in Print: 2005-03-08


Citation Information: Journal of Group Theory, Volume 8, Issue 2, Pages 239–266, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2005.8.2.239.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mark Brittenham, Susan Hermiller, and Ashley Johnson
Journal of Algebra, 2016, Volume 452, Page 596
[2]
Murray Elder
Theoretical Computer Science, 2005, Volume 339, Number 2-3, Page 344
[3]
Moon Duchin, Samuel Lelièvre, and Christopher Mooney
Algebraic & Geometric Topology, 2012, Volume 12, Number 1, Page 1
[4]
Sean Cleary, Susan Hermiller, Melanie Stein, and Jennifer Taback
Mathematische Zeitschrift, 2011, Volume 269, Number 3-4, Page 879

Comments (0)

Please log in or register to comment.
Log in